Alert archive / Oklahoma / Special Weather Statements in 2019

Special Weather Statement, NWS Norman, OK

May 1, 2019Comanche County, Oklahoma

NWS Norman, OK issued this special weather statement at May 1, 2019, 1:07 AM CDT for Comanche County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2019, 1:07 AM CDT (06:07 UTC)
Expired
May 1, 2019, 1:30 AM CDT
In force
23 min
Issued by
NWS Norman, OK

County Comanche County, OK

The radar

The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

807 
WWUS84 KOUN 010607
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 AM CDT Wed May 1 2019
 
OKZ035-037-038-010630-
Kiowa OK-Tillman OK-Comanche OK-
107 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northeastern Tillman and western Comanche Counties Until 130 AM
CDT...

AT 104 AM CDT, a strong thunderstorm was located near Indiahoma,
moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Lawton, Cache, Indiahoma, Fort Sill, Wichita Mountains Wildlife
Refuge, Doris Campground and The Visitor Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3445 9886 3464 9890 3485 9870 3460 9834
TIME...MOT...LOC 0604Z 251DEG 32KT 3458 9879 

$$

Mahale

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 1, 12:34 AM CDT, 33 minutes earlier.

Area forecast discussion, May 1, 12:34 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1234 AM CDT Wed May 1 2019

.AVIATION...
TAFs 0106/0206...
Most TAF sites are on the cooler side of a weak cold front
at 5Z.  Although most of the widespraed convection has
moved east this evening, a small cluster of storms has recently
develop over southwest Oklahoma. A few storms may move across
CSM/OKC/OUN through about 10Z. Othewise, generally IFR to LIFR
conditions will prevail with some improvement in ceilings during
storms. Convection development on Wednesday is rather tricky at
best. A few models suggest storms may form near a remnant boundary
Wednesday afternoon in north Texas. Therefore, will add a mention
of storms in the SPS TAF for now. Another boundary will enter
northwest Oklahoma before 6Z Thursday, so will mention a wind
shift in the WWR TAF. Overall confidence in the forecast is rather
low.

&&

.PREV DISCUSSION... /issued 721 PM CDT Tue Apr 30 2019/

SYNOPSIS...

DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.

PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/

DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.

With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).

General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.

Synoptic pattern remains active into next week, though details
are a bit fuzzy.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  59  69  58  69 /  40  30  30  40
Hobart OK         57  66  55  70 /  30  10  30  30
Wichita Falls TX  62  75  60  72 /  20  30  20  40
Gage OK           49  65  50  69 /  30  10  40  40
Ponca City OK     58  68  55  69 /  60  30  30  40
Durant OK         63  77  64  74 /  60  60  40  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ032-041>043-
     046>048-050>052.

TX...None.
&&
Hazardous weather outlook, Apr 30, 8:59 PM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
859 PM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-020200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
859 PM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms tonight across
the southeast Oklahoma.

Location...
The enhanced risk area is generally along and east of a line from
Shawnee to Duncan to Waurika.

Timing...
The most likely time for severe storms will be from now through 3
AM.

Impacts...
Hail up to the size of quarters.
Damaging winds of 60 to 70 mph.
Excessive rainfall with flooding possible.
Low tornado risk.

Discussion...
Numerous storms are expected to continue across south central and
southeast Oklahoma tonight with the primary threat of a flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, May 1, 12:07 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1207 AM CDT Wed May 1 2019

OKZ034>036-010530-
Kiowa OK-Greer OK-Jackson OK-
1207 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...southeastern
Greer and north central Jackson Counties Until 1230 AM CDT...

AT 1204 AM CDT, a strong thunderstorm was located near Blair, moving
northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

Locations impacted include...
Blair, Lone Wolf, Hester and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3473 9938 3484 9950 3506 9925 3490 9895
TIME...MOT...LOC 0504Z 232DEG 27KT 3482 9937

Mahale
Special weather statement, May 1, 12:37 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1237 AM CDT Wed May 1 2019

OKZ035>038-010600-
Kiowa OK-Tillman OK-Comanche OK-Jackson OK-
1237 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...northern
Tillman...southwestern Comanche and east central Jackson Counties
Until 100 AM CDT...

AT 1236 AM CDT, strong thunderstorms were along a line extending from
4 miles southeast of Headrick to 7 miles south of Indiahoma, moving
northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Northwestern Lawton, Cache, Snyder, Tipton, Mountain Park, Indiahoma,
Manitou, Headrick, Tom Steed Reservoir, southwestern Fort Sill,
southwestern Wichita Mountains Wildlife Refuge, Doris Campground and
The Visitor Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3482 9910 3477 9874 3466 9841 3440 9873
      3449 9923
TIME...MOT...LOC 0536Z 225DEG 27KT 3459 9908 3451 9876

Mahale
Special weather statement, May 1, 12:50 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1250 AM CDT Wed May 1 2019

OKZ035-010615-
Kiowa OK-
1250 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa County Until
115 AM CDT...

AT 1247 AM CDT, a strong thunderstorm was located 4 miles southwest
of Hobart, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Hobart, Lone Wolf, Gotebo and northeastern Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3497 9933 3512 9916 3511 9880 3504 9883
      3487 9919 3486 9929 3489 9931 3489 9929
      3492 9930 3494 9933
TIME...MOT...LOC 0547Z 235DEG 26KT 3500 9916

Mahale
Special weather statement, May 1, 1:04 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
104 AM CDT Wed May 1 2019

OKZ030>032-010630-
Pottawatomie OK-Hughes OK-Seminole OK-
104 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Pottawatomie...
northern Hughes and southern Seminole Counties Until 130 AM CDT...

AT 103 AM CDT, strong thunderstorms were along a line extending from
near Sasakwa to near St. Louis, moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

Locations impacted include...
Holdenville, Wewoka, Maud, Bowlegs, St. Louis, Lamar, Sasakwa,
Horntown, Yeager, Atwood, Spaulding and Lima.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3506 9608 3490 9650 3505 9698 3523 9653
      3519 9629
TIME...MOT...LOC 0603Z 251DEG 35KT 3496 9650 3505 9686

Mahale
Special weather statement, May 1, 1:05 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
105 AM CDT Wed May 1 2019

OKZ038-039-044-010630-
Cotton OK-Stephens OK-Comanche OK-
105 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Cotton...
northwestern Stephens and eastern Comanche Counties Until 130 AM
CDT...

AT 104 AM CDT, a strong thunderstorm was located over southeastern
Lawton, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Lawton, Elgin, Geronimo, Fletcher, Sterling, eastern Fort Sill,
southeastern Lake Ellsworth, Central High and Hulen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3459 9860 3486 9829 3485 9826 3471 9813
      3443 9801 3441 9849
TIME...MOT...LOC 0604Z 246DEG 33KT 3457 9841

Mahale
Special weather statement, May 1, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
107 AM CDT Wed May 1 2019

OKZ035-037-038-010630-
Kiowa OK-Tillman OK-Comanche OK-
107 AM CDT Wed May 1 2019

...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northeastern Tillman and western Comanche Counties Until 130 AM
CDT...

AT 104 AM CDT, a strong thunderstorm was located near Indiahoma,
moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Lawton, Cache, Indiahoma, Fort Sill, Wichita Mountains Wildlife
Refuge, Doris Campground and The Visitor Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3445 9886 3464 9890 3485 9870 3460 9834
TIME...MOT...LOC 0604Z 251DEG 32KT 3458 9879

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTSpecial Weather StatementOUNCaddo30 min
Apr 30, 7:02 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
Apr 30, 7:14 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Apr 30, 7:22 PM CDTFlash Flood WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more3 hr
Apr 30, 7:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 7:49 PM CDTSpecial Weather StatementOUNComanche26 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
Apr 30, 7:53 PM CDTAreal Flood AdvisoryOUNComanche, Cotton2 hr
Apr 30, 8:20 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole115 min
Apr 30, 8:28 PM CDTSpecial Weather StatementOUNJefferson32 min
Apr 30, 8:35 PM CDTAreal Flood AdvisoryOUNCarter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more3 hr
Apr 30, 8:35 PM CDTSevere Thunderstorm WarningOUNBryan40 min
Apr 30, 8:59 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more3 hr
Apr 30, 9:07 PM CDTTornado WarningOUNAtoka, Bryan23 min
Apr 30, 9:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
Apr 30, 9:14 PM CDTTornado WarningOUNAtoka, Coal46 min
Apr 30, 9:22 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 9:25 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan50 min
Apr 30, 9:44 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
Apr 30, 9:52 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes18 min
Apr 30, 10:16 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
Apr 30, 10:31 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more3 hr
Apr 30, 10:48 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
Apr 30, 11:24 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray4 hr
Apr 30, 11:26 PM CDTSpecial Weather StatementOUNJackson34 min
Apr 30, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 30, 11:54 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 1, 12:07 AM CDTSpecial Weather StatementOUNKiowa23 min
May 1, 12:37 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 12:50 AM CDTSpecial Weather StatementOUNKiowa25 min
May 1, 1:04 AM CDTSpecial Weather StatementOUNHughes, Seminole26 min
May 1, 1:05 AM CDTSpecial Weather StatementOUNComanche25 min
May 1, 1:18 AM CDTAreal Flood AdvisoryOUNComanche117 min
May 1, 1:24 AM CDTSpecial Weather StatementOUNGrady, Stephens36 min
May 1, 1:48 AM CDTSpecial Weather StatementOUNCleveland, McClain27 min
May 1, 1:56 AM CDTAreal Flood AdvisoryOUNStephens2 hr
May 1, 2:04 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain26 min
May 1, 2:06 AM CDTSpecial Weather StatementOUNCleveland24 min
May 1, 2:24 AM CDTRiver Flood WarningOUNComanche, Cotton26 hr
May 1, 2:35 AM CDTRiver Flood WarningOUNBryan3 days
May 1, 2:35 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pottawatomie25 min
May 1, 2:37 AM CDTRiver Flood WarningOUNAtoka27 hr
May 1, 3:05 AM CDTSpecial Weather StatementOUNMurray25 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 1, 3:27 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray3 hr
May 1, 3:43 AM CDTSpecial Weather StatementOUNMurray32 min
May 1, 4:55 AM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 1, 6:26 AM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 1, 9:06 AM CDTRiver Flood WarningOUNCotton11 hr
May 1, 10:25 AM CDTSpecial Weather StatementOUNCoal35 min
May 1, 11:08 AM CDTSpecial Weather StatementOUNAtoka37 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 1, 12:39 PM CDTSpecial Weather StatementOUNGarvin21 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens47 min
May 1, 1:18 PM CDTSevere Thunderstorm WarningOUNGrady, McClain42 min
May 1, 1:29 PM CDTTornado Warning Tornado observedOUNJefferson31 min
May 1, 1:37 PM CDTTornado WarningOUNGarvin53 min
May 1, 1:41 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, Stephens3 hr
May 1, 1:41 PM CDTTornado WarningOUNCotton, Jefferson, Stephens19 min
May 1, 1:54 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 1, 1:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain47 min
May 1, 2:01 PM CDTTornado WarningOUNCarter, Jefferson, Stephens44 min
May 1, 2:02 PM CDTSevere Thunderstorm WarningOUNStephens43 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson50 min
May 1, 2:27 PM CDTSevere Thunderstorm WarningOUNMcClain33 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain29 min
May 1, 2:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie20 min
May 1, 2:43 PM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Stephens3 hr
May 1, 2:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray20 min
May 1, 2:47 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens58 min
May 1, 2:49 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens41 min
May 1, 2:54 PM CDTSevere Thunderstorm WarningOUNCotton30 min
May 1, 2:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain12 min
May 1, 3:18 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:19 PM CDTSevere Thunderstorm WarningOUNCarter, Love41 min
May 1, 3:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens66 min
May 1, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
May 1, 3:48 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:52 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr

Nearby

Special Weather Statements in Oklahoma, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.